# SDR WX0A2023061431776

- Difficulty date: June 14, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N294NV
- Make and model: Airbus A320-214
- Aircraft serial: 4941
- Aircraft time: 31,029 hours, 18,701 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 321431
- Part serial: 871585
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY FAILED DURING BATT CAPACITY CHECK AT LOCATION 10WL,11WL,12WL,13WL. / REMOVED AND REPLACED EPSU BATTERY AT LOCATION 10WL,11WL,12WL,13WL, OPS CHECK GOOD IAW AMM 33-51-38-000-002-A AND AMM 33-51-38-400-002-A."
